Suscripción a Biblioteca: Guest
Portal Digitalde Biblioteca Digital eLibros Revistas Referencias y Libros de Ponencias Colecciones
Journal of Automation and Information Sciences
SJR: 0.238 SNIP: 0.464 CiteScore™: 0.27

ISSN Imprimir: 1064-2315
ISSN En Línea: 2163-9337

Volumes:
Volumen 51, 2019 Volumen 50, 2018 Volumen 49, 2017 Volumen 48, 2016 Volumen 47, 2015 Volumen 46, 2014 Volumen 45, 2013 Volumen 44, 2012 Volumen 43, 2011 Volumen 42, 2010 Volumen 41, 2009 Volumen 40, 2008 Volumen 39, 2007 Volumen 38, 2006 Volumen 37, 2005 Volumen 36, 2004 Volumen 35, 2003 Volumen 34, 2002 Volumen 33, 2001 Volumen 32, 2000 Volumen 31, 1999 Volumen 30, 1998 Volumen 29, 1997 Volumen 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v30.i2-3.80
pages 60-77

Nonlinear Stability and Bifurcation Sets of Stationary States of Wheel Robots under the Change of Control Parameters

V. G. Verbitsky
Institute of Railway Transportation, Kiev
Leonid G. Lobas
Kyiv Institute of Railway Transport, Ukraine

SINOPSIS

The paper considers straight line and circular motions of mobile pneumowheel robots for an automated production in a neighborhood of critical speeds of motion that are stipulated by the fact that one eigenvalue of the linearization matrix vanishes. Bifurcation sets are analytically constructed.


Articles with similar content:

The Problem of Forming the Structure of Eigenvectors of State Matrix of Continuous Stable System which Guarantees the Absence of Deviation of Its Trajectories from Monotonically Decreasing Curve of Free Motion
Journal of Automation and Information Sciences, Vol.49, 2017, issue 1
Nina A. Vunder, Anatoliy V. Ushakov
Modal Modeling of Nonlinear Fluid Sloshing in Tanks with Non-Vertical Walls. Non-Conformal Mapping Technique
International Journal of Fluid Mechanics Research, Vol.29, 2002, issue 2
A. N. Timokha, I. A. Lukovsky
Reconstruction of the Initial State Vector of Nonlinear Automata over a Finite Ring
Journal of Automation and Information Sciences, Vol.42, 2010, issue 11
Vladimir G. Skobelev
On the Pontryagin Lower Alternating Integral
Journal of Automation and Information Sciences, Vol.45, 2013, issue 2
Ikrom M. Iskanadjiev
GENERALIZATION OF THE GODUNOV METHOD TO THE PROBLEMS OF COMPUTATIONAL AEROACOUSTICS
TsAGI Science Journal, Vol.41, 2010, issue 1
Igor Stanislavovich Menshov